Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I’d this all worth it ?


[...]

Recommended Posts

Hi

I’m so done with the misinformation out there re benzos- just done

My doctor said “there are no studies that link Benzo usage to cognitive function issues “ , that’s why o wanted off , I felt numb .  He’s basically not concerned re the usage.  I’m perplexed

After 20 years was that just really me ?  The benzodiazepines?  Just needed to say something

Link to comment
Share on other sites

Excuse my language but....HELL NO it wasn't just you! It's very real. As real as the breath in your lungs! Doctors are denying because ownership means you must take responsibility. MOST of them after seeing it happen to patients and reading it in black & white will still deny it. Don't hold your breath waiting on them to come around. You know it's not just you. The benzos did it!
Link to comment
Share on other sites

No!

If you are ok on the Benzos then stay on them.

Trying to get off was the worst thing I ever did and now I can’t take any meds at all.

Was on them for spasticity and tightness from spinal stuff.

Link to comment
Share on other sites

No!

If you are ok on the Benzos then stay on them.

Trying to get off was the worst thing I ever did and now I can’t take any meds at all.

Was on them for spasticity and tightness from spinal stuff.

...I think “loss of self/numb” means NOT ok..

 

Ty1, Yes, that last bit of discontinuation can be a real slow drag.. lots going on at low dose as the body transitions off, but the “freshness” of life is well worth it once done..

:)

Link to comment
Share on other sites

If I knew what a monster is klonopin and the havoc it has left in my body then my answer is hell noo!!

But its to late for me klonopin never again

Link to comment
Share on other sites

No!

If you are ok on the Benzos then stay on them.

Trying to get off was the worst thing I ever did and now I can’t take any meds at all.

Was on them for spasticity and tightness from spinal stuff.

 

Hello Ajusta,

 

My take on Ty1's situation and it appears Cantfly noticed as well that Ty1 was concerned about cognitive issues and looked to his Dr for confirmation that it could be related to benzo's.  It sounds as if his Dr dismissed his concerns which of course we know we certainly do suffer with while taking, withdrawing and recovering from benzodiazepines. 

 

Regardless of how we all interpreted his post, your response was prescriptive which is discouraged here, we try to frame our comments into suggestions relating our experience, we don't tell others what to do.

Please adopt a non-prescriptive writing style. Relating your experiences, stating options, or posting suggestions of what other members might do are all welcome. However, advising members of what they should or must do is against the ethos of the BenzoBuddies Community. Nor should you attempt to 'diagnose' medical problems or suggest medical treatments to other members. This policy also applies to members with medical qualifications. A more detailed explanation of this policy can be found in our Guidelines Regarding the Giving of Medical Advice document.

 

Pamster

Link to comment
Share on other sites

Are you on 5 or 10 mgs of Valium? If you're jumping around on your dose it could be what's causing some of your symptoms. I think you need to stabilize on either 5 or 10 and then commit to a slow taper.
Link to comment
Share on other sites

×
×
  • Create New...